# SDR DALA2021091005345

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 69,712 hours, 25,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 1R DOOR DIFFICULT TO ARM. TOOK REPEATED FORCEFUL ATTEMPTS. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR, OPS CK DOOR ARM NML REF B757 AMM 52-11. (7925878)
